Title
Relatively noetherian rings, localization and sheaves: part 1: the relative second layer conditionRelatively noetherian rings, localization and sheaves: part 1: the relative second layer condition
Author
Faculty/Department
Faculty of Sciences. Mathematics and Computer Science
Research group
Algebra, geometry and ISLAb
Publication type
article
Publication
Source (journal)
K-theory
Volume/pages
8(1994), p. 107-131
1
Carrier
E
Target language
English (eng)
Affiliation
University of Antwerp
Handle